Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 731568, 14 pages
http://dx.doi.org/10.1155/2013/731568
Research Article

Mathematical Modeling for Water Quality Management under Interval and Fuzzy Uncertainties

MOE Key Laboratory of Regional Energy Systems Optimization, Resources and Environmental Research Academy, North China Electric Power University, Beijing 102206, China

Received 4 October 2013; Accepted 29 November 2013

Academic Editor: X. S. Qin

Copyright © 2013 J. Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Liu, Y. P. Li, and G. H. Huang, “Mathematical Modeling for Water Quality Management under Interval and Fuzzy Uncertainties,” Journal of Applied Mathematics, vol. 2013, Article ID 731568, 14 pages, 2013. https://doi.org/10.1155/2013/731568.